# SDR MWEA96660

- Difficulty date: December 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, FOUND OVERHEAD EMERGENCY LIGHT DIM BETWEEN NR 2 GALLEY AND COAT CLOSET.  SECURED EMERGENCY LIGHT GROUND SOURCE AS REQUIRED, OPERATES NORMAL.
